# SDR MASA2010070600729

- Difficulty date: July 6, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 14,908 hours, 11,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN/CLOSE.  MX LUBED DOOR LOCKING MECHANISM, OPS CHECK GOOD.
